# SDR AALA201704069014

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 12,063 hours, 4,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER DAMAGED AND DISCONNECTED. REPLACED EMERGENCY LIGHT ASSY AND ACCOMPLISHED REQUIRED TEST. ALL TEST NORMAL IAW 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
